Decolgen Non Drowsy (10 Tablets)
Decolgen Non Drowsy (10 Tablets)
Unilab

Decolgen Non Drowsy (10 Tablets)

Regular price $11.99 $0.00 Unit price per
Shipping calculated at checkout.

Decolgen Forte Tablet

QUICK OVERVIEW

Phenylpropanolamine HCl + Chlorphenamine Maleate + Paracetamol

DECOLGEN FORTE TABLET

Powerful relief against clogged nose and headache

Decolgen? Forte is your powerful solution for the relief of clogged nose & headache. It contains

  • Stronger and longer-lasting decongestant compared to other colds medicines (with Phenylephrine HCl)
  • Antihistamine for runny nose and sneezing
  • 500mg of paracetamol for headache

* SOLD PER 20 TABLET

Rose Pharmacy Delivery Service in the Philippines – Buy your medicines, vitamins & supplements without leaving your home.